American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>

[1] Pablo Shmerkin and Boris Solomyak. Absolute continuity of self-similar measures, their projections and convolutions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Claudio A. DiMarco. Topological conformal dimension. Conform. Geom. Dyn. 19 (2015) 19-34.
Abstract, references, and article information   
View Article: PDF

[5] Pekka Koskela and Aleksandra Zapadinskaya. Generalized dimension estimates for images of porous sets under monotone Sobolev mappings. Proc. Amer. Math. Soc. 143 (2015) 2033-2042.
Abstract, references, and article information   
View Article: PDF

[6] Thomas Schmidt. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc. Amer. Math. Soc. 143 (2015) 2069-2084.
Abstract, references, and article information   
View Article: PDF

[7] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[8] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[9] Ai-Hua Fan, Thomas Jordan, Lingmin Liao and Michał Rams. Multifractal analysis for expanding interval maps with infinitely many branches. Trans. Amer. Math. Soc. 367 (2015) 1847-1870.
Abstract, references, and article information   
View Article: PDF

[10] Leonardo Colzani, Giacomo Gigante and Ana Vargas. Localization for Riesz means of Fourier expansions. Trans. Amer. Math. Soc. 366 (2014) 6229-6245.
Abstract, references, and article information   
View Article: PDF

[11] Jonathan M. Fraser. Assouad type dimensions and homogeneity of fractals. Trans. Amer. Math. Soc. 366 (2014) 6687-6733.
Abstract, references, and article information   
View Article: PDF

[12] Ignacio Garcia and Pablo Shmerkin. On packing measures and a theorem of Besicovitch. Proc. Amer. Math. Soc. 142 (2014) 2661-2669.
Abstract, references, and article information   
View Article: PDF

[13] Randall Dougherty, Jack H. Lutz, R. Daniel Mauldin and Jason Teutsch. Translating the Cantor set by a random real. Trans. Amer. Math. Soc. 366 (2014) 3027-3041.
Abstract, references, and article information
View Article: PDF

[14] Dorin Ervin Dutkay, Deguang Han and Qiyu Sun. Divergence of the mock and scrambled Fourier series on fractal measures. Trans. Amer. Math. Soc. 366 (2014) 2191-2208.
Abstract, references, and article information   
View Article: PDF

[15] Dorin Ervin Dutkay, Deguang Han and Eric Weber. Continuous and discrete Fourier frames for fractal measures. Trans. Amer. Math. Soc. 366 (2014) 1213-1235.
Abstract, references, and article information   
View Article: PDF

[16] Bing Li, Narn-Rueih Shieh and Yimin Xiao. Hitting Probabilities of the Random Covering Sets. Contemporary Mathematics 601 (2013) 307-323.
Book volume table of contents   
View Article: PDF

[17] Lars Olsen. Multifractal Tubes: Multifractal Zeta-Functions, Multifractal Steiner Formulas and Explicit Formulas. Contemporary Mathematics 600 (2013) 291-326.
Book volume table of contents   
View Article: PDF

[18] Qi-Rong Deng, Ka-Sing Lau and Sze-Man Ngai. Separation Conditions for Iterated Function Systems with Overlaps. Contemporary Mathematics 600 (2013) 1-20.
Book volume table of contents   
View Article: PDF

[19] Martina Zähle. Curvature Measures of Fractal Sets. Contemporary Mathematics 600 (2013) 381-399.
Book volume table of contents   
View Article: PDF

[20] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[21] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[22] Kenneth J. Falconer and Jonathan M. Fraser. The visible part of plane self-similar sets. Proc. Amer. Math. Soc. 141 (2013) 269-278.
Abstract, references, and article information   
View Article: PDF

[23] Ursula Molter and Ezequiel Rela. Furstenberg sets for a fractal set of directions. Proc. Amer. Math. Soc. 140 (2012) 2753-2765.
Abstract, references, and article information   
View Article: PDF

[24] John M. Mackay. Assouad dimension of self-affine carpets. Conform. Geom. Dyn. 15 (2011) 177-187. MR 2846307.
Abstract, references, and article information   
View Article: PDF

[25] Hongbing Ju, Ka-Sing Lau and Xiang-Yang Wang. Post-critically finite fractal and Martin boundary. Trans. Amer. Math. Soc. 364 (2012) 103-118. MR 2833578.
Abstract, references, and article information   
View Article: PDF

[26] Jung-Chao Ban and Chih-Hung Chang. Factor map, diamond and density of pressure functions. Proc. Amer. Math. Soc. 139 (2011) 3985-3997. MR 2823044.
Abstract, references, and article information   
View Article: PDF

[27] D. Apatsidis, S. A. Argyros and V. Kanellopoulos. Hausdorff measures and functions of bounded quadratic variation. Trans. Amer. Math. Soc. 363 (2011) 4225-4262. MR 2792986.
Abstract, references, and article information   
View Article: PDF

[28] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF

[29] F. Nazarov, Y. Peres and A. Volberg. The power law for the Buffon needle probability of the four-corner Cantor set. St. Petersburg Math. J. 22 (2011) 61-72. MR 2641082.
Abstract, references, and article information   
View Article: PDF

[30] Antti Käenmäki and Ville Suomala. Nonsymmetric conical upper density and $k$-porosity. Trans. Amer. Math. Soc. 363 (2011) 1183-1195. MR 2737262.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>